MAUDE Adverse Event Report: INARI MEDICAL, INC. ARTIX THIN-WALLED SHEATH, 8FR, 65CM; CATHETER, CONTINUOUS FLUSH

INARI MEDICAL, INC. ARTIX THIN-WALLED SHEATH, 8FR, 65CM; CATHETER, CONTINUOUS FLUSH
Model Number 30-103
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a 73-year-old male patient underwent arterial thrombectomy using inari devices.The patient had a history of multiple procedures at the groin site, which resulted in notable scar tissue at the access site.During the thrombectomy, the artix thin-walled sheath (artix sheath) became stuck in the patient's vasculature and when the physician attempted to remove the artix sheath, the device separated.The physician was able to remove the artix sheath by performing an arterial cutdown in the catheterization laboratory.
 
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation.Upon completion of the investigation, a follow-up report will be submitted.Manufacturer reference number pi (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
The artix thin-walled sheath (artix sheath) was returned to the manufacturer and evaluated.The artix sheath was returned with the dilator inserted.The sheath shaft exhibited areas of exposed coil and damage reflective of stretching the to the shaft wall approximately halfway from the distal end of the sheath.The section of the sheath shaft proximal to the coil displayed a consistent crumpling pattern.An attempt was made to remove the dilator after the device was decontaminated; however, the attempt was unsuccessful as the sheath shaft appeared to be stretched and tightened over the dilator shaft.The sheath was then further inspected under a digital microscope, and no material defects or manufacturing assembly errors were observed.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.The reported complaint of a sheath separation was not confirmed.However, damage to the sheath shaft was observed.The most probable root cause for the artix sheath shaft damage is excessive force advancing and retracting against resistance created by a tortuous pathway.The device labeling includes the following warnings: ¿avoid using excessive force to advance the artix sheath against resistance.If excessive resistance occurs, retract, and remove the device.Excessive force against resistance may result in damage to the device or vessel perforation.¿ ¿never advance or torque the artix sheath against resistance without careful assessment of cause of resistance using fluoroscopy.¿ manufacturer reference number: (b)(4).

Brand Name
ARTIX THIN-WALLED SHEATH, 8FR, 65CM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key23783998
Report Number3020347218-2025-00089
Device Sequence Number17416422
Product Code KRA
UDI-Device Identifier00810123710560
UDI-Public(01)00810123710560(17)260820(10)25080102
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K241894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model Number30-103
Device Catalogue Number30-103
Device Lot Number25080102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale